# SDR TWAA9906005

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP SURFACE OF NR 4 LE SLAT, AFT EDGE WEDGE, HAD A 2 IN CRACK WITH .125 IN HOLE APPROX 42 IN INBD AND 9 IN FROM TE.  INSTALLED DOUBLER REPAIR PER 767 SRM 51-70-10, PAGE 20, AND SEALED EDGES.  CHECK-C 2-10-99 LAX.
